Some inequalities between norms of a function and its derivatives in integral metrics
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1985), pp. 3-6
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_12_a0,
author = {I. V. Berdnikova and S. Z. Rafal'son},
title = {Some inequalities between norms of a~function and its derivatives in integral metrics},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {3--6},
year = {1985},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_12_a0/}
}
TY - JOUR AU - I. V. Berdnikova AU - S. Z. Rafal'son TI - Some inequalities between norms of a function and its derivatives in integral metrics JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1985 SP - 3 EP - 6 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1985_12_a0/ LA - ru ID - IVM_1985_12_a0 ER -
I. V. Berdnikova; S. Z. Rafal'son. Some inequalities between norms of a function and its derivatives in integral metrics. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1985), pp. 3-6. http://geodesic.mathdoc.fr/item/IVM_1985_12_a0/